Research Repository

Browse by Author: Ghazanfari, Amir G

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Ghazanfari, Amir G and Dragomir, Sever S (2011) Bessel and Grüss Type Inequalities in Inner Product Modules over Banach -Algebras. Journal of Inequalities and Applications, 2011. pp. 1-16. ISSN 1025-5834 (print) 1029-242X (online)

Ghazanfari, Amir G and Dragomir, Sever S (2011) Schwarz and Grüss type inequalities for C∗-seminorms and positive linear functionals on Banach ∗-modules. Linear Algebra and its Applications, 434 (4). pp. 944-956. ISSN 0024-3795